# SDR ASAA2015081912950

- Difficulty date: August 19, 2015
- Submitted: August 21, 2015
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 10,782 hours, 3,420 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: 3250274020
- Condition: Broken
- Location: Nr 2 Fire Detect
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FAULT INOPERATIVE, OVERHEAT FIRE EXT TEST INOPERATIVE NR 2 ENGINE.  ACFT GROUNDED. FAULT INOPERATIVE WAS FOR B LOOP, FOUND BROKEN WIRE AT TERMINAL FOR UPPER DETECTOR REF WDM 26-11-11 & 26-11-21.  RE-TERMINATED NEW LUG REF SWPM 20-30-11.  ENGINE FIRE TEST NORMAL REF MM 26-11-00.
